# SDR SWIA2020042350242

- Difficulty date: March 26, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 40,302 hours, 34,270 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: 600240431
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL ON JOB 2796195  OP 76  CAMP 20680285, FOUND R/H ELEVATOR L/E HINGE FITTING ASSY P/N 600-24043-1 @ ES16.52 TO HAVE PITTING CORROSION IN BEARING BORE.  REPLACE HINGE FITTING ASSY.   (C-CHECK) RO 4/21/2020   REMOVED CORRODED R/H ELEVATOR L/E HINGE FITTING ASSY, AND INSTALLED 1 EA NEW HINGE FITTING ASSY P/N 600-24043-1 REF BOMBARDIER DWG, CRJ 200 SRM. SEE CONTINUATION CARD FOR DETAILS.
